# SDR AALA202306028753

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,256 hours, 25,006 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110200
- Part serial: 14962
- Condition: False Activation
- Location: Zone 100 - Fuse
- Part time: 50,256 hours, 25,006 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT LAVATORY SMOKE DETECTOR WARNING 5 MINUTES AFTER TAKEOFF. NO SMOKE OR FIRE IN LAVATORY. LAVATORY WAS NOT OCCUPIED. REPLACED BOTH AFT CARGO COMPARTMENT SMOKE DETECTORS PER AMM 26-16-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. (SEE AALA202306027996 AND AALA202306028753)
